# SDR DXTA2020062603814

- Difficulty date: June 26, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0232
- Aircraft time: 373 hours, 253 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 991464
- Part serial: 0989
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AUTO THROTTLES WOULD NOT ENGAGE DURING TAKEOFF ROLL, AT POSITIVE RATE, CALLED GEAR UP. MLG WOULD NOT RETRACT. GEAR HANDLE CAME OUT OF DETENT AND RAISED HANDLE SOUNDED LIKE A JACKHAMMER AND THE GEAR WOULDNT RETRACT. GEAR HANDLE RETUNED TO DETENT AND POWER REDUCED AT THE SAMETIME, VIBRATION CEASED. RAN THE QRH AND RETURNED TO MDW FOR LANDING.  REMOVED LANDING GEAR CONTROL MANIFOLO P/N 9914&49·5 S/N: 1082. DUE TO MLG WOULD NOT RETRACT. INSTALLED CUSWMER SUPPLIED OVERHAULED LANOING GEAR CONTROL MANIFOLD P/N: 991464~S S/N: 0989. ALL WORK IN REFERENCE TO AMM 32·30-20.  REMOVED CHECK. VALVE P/N 1C5230 CLUE TO VALVE BEING SEIZED. INSTALLED CUSTOMER SUPPLIED NEW CHED< VALVE P/N ICS230. PERFORMED BLEEDING PROCEDURE AND OPS CHECK. BLEEDING AND OPS CHECK GOOD. DOWNJACKED AIRCRAFT: AND RETURNED AIRCRAFT: TO ORIGINAL CONFLGURATLON. NO FURTHER DEFECTS NOTED. ALL WORT< DONE !AW AMM 32-34-00, 12-10-30, 32-30--00
